# SDR DALA2025090806623

- Difficulty date: August 31, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 66,888 hours, 47,963 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER FAIL MSG ANNUNCIATED SHORTLY AFTER TAKEOFF IN ATL IT CLEARED IN FLIGHT DURING PRE FLIGHT FOR RETURN LEG IT RE OCCURED CB WAS RESET AT MTC DIRECTION THERE WAS NO CHANGE THEN SMOKE WAS SEEN COMING FROM E AND E COMPARTMENT.   REMOVED AND REPLACED SHIPS BATT SET AND BATT CHARGER PER B717 AMM 24-34 AND 24-34 COMPLETED NO GO ODI 21-72 NO DUCT BURN OUT REQ. BATT AND CHARGING SYSTEM NORMAL AND OK FOR SERVICE CHARGER (7729918)
